# SDR ALG2005F00026

- Difficulty date: May 12, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N198H
- Make and model: Bell 206B
- Aircraft serial: 3647
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ENGINE CHIP LIGHT ILLUMINATED SO AC RETURNED TO BASE.  MAINTENANCE CLEANED AND INSPECTED BOTH PLUGS, FOUND 2 SMALL SLIVERS ON THE LOWER PLUG.  INSPECTED BOTH FILTERS FOUND OK, DRAINED AND RESERVICED OIL TANK.  COMPLIED WITH A 30 MINUTE GROUND RUN, NO OTHER DEFECTS NOTED.  (K)
